# SDR AALA201705239018

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 94,242 hours, 15,045 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR ALARM IN MID LAVATORY M1 INITIATED WITHOUT SMOKE DETECTED.  ACCOMPLISHED LAVATORY SMOKE DETECTION CHECK IAW AMM 26-13-00.  OPERATIONAL CHECK GOOD.
